# SDR AWXA200400779

- Difficulty date: July 10, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 18,737 hours, 7,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53471209223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 RIGHT AT FR 66.  MAINTENANCE REMOVED CORRODED BEAM Y1292 RT AT FR 66; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 PG 1-2.
